Alert archive / Georgia / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 476, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 22, 2008, 7:14 PM EDT for 7 counties in Georgia. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 22, 2008, 7:14 PM EDT (23:14 UTC)
- Expired
- Jul 22, 2008, 8:00 PM EDT
- In force
- 46 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Banks County, GA, Barrow County, GA, Gwinnett County, GA, Hall County, GA, Jackson County, GA, Oconee County, GA, Walton County, GA
The radar
The Atlanta radar (KFFC), 118 km from the middle of the area, began a volume at 23:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 22, 7:23 PM EDT | HAIL 0.75 | Auburn, GA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 22, 3:57 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.2 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 666 J/kg
- Mixed-layer CIN
- -270 J/kg
- Mixed-layer LCL
- 1062 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- 104 m²/s²
- 0-3 km storm-relative helicity
- 239 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 222314
SVRFFC
GAC011-013-135-139-157-219-297-230000-
/O.NEW.KFFC.SV.W.0476.080722T2314Z-080723T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
714 PM EDT TUE JUL 22 2008
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BARROW COUNTY IN NORTH CENTRAL GEORGIA
EAST CENTRAL GWINNETT COUNTY IN NORTH CENTRAL GEORGIA
EAST CENTRAL HALL COUNTY IN NORTH CENTRAL GEORGIA
NORTHERN WALTON COUNTY IN NORTH CENTRAL GEORGIA
CENTRAL BANKS COUNTY IN NORTHEAST GEORGIA
CENTRAL JACKSON COUNTY IN NORTHEAST GEORGIA
NORTHWESTERN OCONEE COUNTY IN NORTHEAST GEORGIA
* UNTIL 800 PM EDT
* AT 710 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZED HAIL.
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 16 MILES
WEST OF MAYSVILLE TO WINDER TO LOGANVILLE...MOVING EAST AT 15 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FORT
YARGO STATE PARK...RUSSELL...STATHAM...JEFFERSON...HOMER...BOGART
AND ARCADE.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3435 8348 3404 8352 3381 8354 3381 8397
3402 8393 3402 8367 3417 8364 3427 8365
3434 8386
TIME...MOT...LOC 2314Z 270DEG 13KT 3427 8382 3398 8371
3388 8393
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 5:20 PM EDT, 1 hour 54 minutes earlier.
Area forecast discussion, Jul 22, 5:20 PM EDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 520 PM EDT TUE JUL 22 2008 .SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/... SHORT WAVE ACROSS CENTRAL MISSISSIPPI RIVER VALLEY THIS AFTERNOON WILL APPROACH NORTH GEORGIA THIS EVENING. SHOWERS AND THUNDERSTORMS ARE ALREADY DEVELOPING THIS AFTERNOON ACROSS NORTHERN ALABAMA...MISSISSIPPI AND INTO TENNESSEE. EXPECT THUNDERSTORM ACTIVITY TO INCREASE...PARTICULARLY ACROSS NORTH GEORGIA LATER THIS AFTERNOON INTO THE EVENING AS SHORT WAVE APPROACHES. ENVIRONMENT APPEARS FAVORABLE FOR WET MICROBURTS WITH NAM FCST SOUNDINGS FOR THIS EVENING DEPICTING STEEP LOW-LEVEL LAPSE RATES WITH CLASSIC INVERTED-V PROFILE SHOWING UP THROUGH EARLY EVENING...SO ADDED MENTION OF DAMAGING WIND TO NORTHWESTERN COUNTIES THROUGH 8 PM. AS WITH LAST NIGHT...EXPECT THAT ACTIVITY WILL PERSIST WELL INTO THE NIGHT TONIGHT AS OUTFLOW PUSHES INTO AREAS THAT RECEIVED LITTLE CONVECTIVE ACTIVITY THIS AFTERNOON. AS THE FRONT APPROACHES GEORGIA TOMORROW...EXPECTING BEST POPS WILL BE ACROSS NORTH GEORGIA FROM EARLY TO MID- AFTERNOON...SHIFTING TO CENTRAL GEORGIA LATER IN THE EVENING. LEANED HEAVILY TOWARDS NAM FOR THIS FORECAST PERIOD AS IT SEEMED TO HAVE A BETTER HANDLE ON CURRENT CONVECTION...AND GFS WAS PLAGUED WITH CONVECTIVE FEEDBACK PROBLEMS AND DID NOT MATCH WELL AT ALL WITH ONGOING CONVECTION. NAM/ECMWF SHOW A SECOND SHORT WAVE MOVING ACROSS NORTH GEORGIA THURSDAY NIGHT...POSSIBLY KEEPING CONVECTION ACTIVE INTO THE OVERNIGHT HOURS YET AGAIN. FOR TEMPERATURES...GENERALLY WENT BELOW MOS NUMBERS DUE TO EXPECTED RAIN COOLED AIR IN NORTH GEORGIA TONIGHT...AND INCREASED CLOUD COVER AND PRECIP ACROSS THE AREA ON THURSDAY. .LONG TERM /FRIDAY THROUGH TUESDAY/... PATTERN LOOKS TO REMAIN CONSISTENT THROUGH THE EXTENDED PERIOD WITH SEASONALLY STRONG UPPER RIDGE ANCHORED ACROSS THE PLAINS...KEEPING GEORGIA IN NORTHWEST FLOW. GFS HAS ANOTHER FRONT APPROACHING GEORGIA ON SATURDAY AND POSSIBLY AGAIN ON TUESDAY. OVERALL...NORTHWEST FLOW WILL KEEP TEMPERATURES NEAR SEASONAL AVERAGES...WITH CHANCES FOR PRECIP EVERY FEW DAYS AS DISTURBANCES RIDE THROUGH THE BASE OF THE UPPER TROUGH ACROSS THE NORTHEAST. && .FIRE WEATHER... SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP THROUGH THIS EVENING ALONG AN OUTFLOW BOUNDARY PUSHING INTO GEORGIA FROM THE TENNESSEE RIVER VALLEY. A FRONTAL BOUNDARY WILL APPROACH GEORGIA ON THURSDAY...CONTINUING CHANCES FOR SHOWERS AND THUNDERSTORMS ACROSS ALL OF NORTH AND CENTRAL GEORGIA. && .AVIATION... THUNDERSTORMS AFFECTING MAINLY WEST SIDE OF THE STATE SO FAR THIS AFTERNOON. HOWEVER...CAN NOT COMPLETELY RULE OUT DEVELOPMENT ELSEWHERE AS SHORTWAVE APPROACHES THIS EVENING. LEANING TOWARD GOING WITH TEMPO THUNDER ATL METRO TAFS AND CSG UNTIL AROUND 02Z... OTHERWISE VCTS ALL TAF SITES UNTIL AROUND MIDNIGHT. HOWEVER...DO HAVE SOME CONCERN THAT COULD SEE ISOLATED STORMS CONTINUE PASS MIDNIGHT WITH SHORTWAVE IN THE AREA. OUTSIDE OF T-STORM AREAS...VFR CONDITIONS SHOULD PREVAIL OVERNIGHT AND INTO WEDNESDAY. HAZE/PATCHY FOG MAY RESTRICT VSBYS 3 TO 5 MILES LATE TONIGHT/EARLY WEDNESDAY. MAY SEE TSTORMS DEVELOPMENT A BIT EARLIER WEDNESDAY WITH FRONTAL BOUNDARY DRIFTING INTO NORTH GEORGIA. PLAN TO GO WITH VCTS NORTH TAF SITES BY 16Z...18Z CENTRAL SECTIONS. SOUTH TO SOUTHWEST WINDS 5 KTS OR LESS (OUTSIDE OF T-STORMS AREAS) OVERNIGHT. SOUTHWEST TO WEST 7 TO 10 KTS WEDNESDAY...(GUSTS TO 40 KTS POSSIBLE IN STORMS WEDNESDAY AFTERNOON). 049 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 70 90 69 89 69 / 40 30 40 30 20 ATLANTA 72 87 71 89 71 / 40 40 30 20 10 BLAIRSVILLE 64 84 65 82 61 / 40 50 30 20 10 CARTERSVILLE 68 89 67 91 66 / 40 50 20 20 10 COLUMBUS 73 90 71 92 73 / 20 30 40 40 20 GAINESVILLE 70 87 69 88 70 / 40 50 30 20 10 MACON 72 91 71 92 72 / 20 30 40 40 20 ROME 69 87 69 92 69 / 40 50 20 20 10 PEACHTREE CITY 68 88 69 88 67 / 30 40 40 20 10 VIDALIA 72 92 70 91 71 / 20 30 40 40 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && MSR/TDP
Hazardous weather outlook, Jul 22, 11:06 AM EDT, 8 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1106 AM EDT TUE JUL 22 2008 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-231215- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1106 AM EDT TUE JUL 22 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE OVER MUCH OF NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING. .SYNOPSIS... WEAKENING HIGH PRESSURE OVER THE STATE WILL CONTINUED OVER NORTH AND CENTRAL GEORGIA. A WEAK TROUGH EXTENDED ACROSS THE NORTHERN PORTION OF THE STATE. .PRIMARY HAZARDS... THE PRIMARY HAZARD WILL BE CLOUD TO GROUND LIGHTNING. LOCALLY HEAVY RAIN GUSTY WINDS AND SMALL HAIL ARE ALSO POSSIBLE. THE FAVORED PLACE FOR AFTERNOON AND EVENING THUNDERSTORM DEVELOPMENT IS ALL OF NORTH GEORGIA BETWEEN 2PM AND 10PM. .DISCUSSION... HIGH PRESSURE CONTINUES TO WEAKEN OVER THE AREA WITH MOIST WESTERLY FLOW SETTING UP ACROSS THE REGION. WITH NUMEROUS OUTFLOW BOUNDARIES ACROSS THE STATE LEFT OVER FROM YESTERDAYS CONVECTIVE DEVELOPMENT THEY SHOULD ACT AS A CATALYST FOR THUNDERSTORMS TO DEVELOP AROUND TODAY. DIURNALLY DRIVEN INSTABILITY INDICES WILL INCREASE THIS AFTERNOON WITH CAPES EXPECTED IN THE 1500 TO 3000 RANGE AND LIFTED INDICES AROUND MINUS TWO TO MINUS FIVE. MODEL CROSS SECTIONS SHOW DECENT MOISTURE FROM THE SURFACE TO THE MID LEVELS SO AND THUNDERSTORMS THAT DO DEVELOP SHOULD HAVE SUPPORT DURING THE PRIME HEATING OF THE DAY. MOST THUNDERSTORMS SHOULD REMAIN BELOW SEVERE LIMITS ...HOWEVER A THUNDERSTORM MAY PULSE BRIEFLY TO SEVERE WITH GUSTY WIND AND POSSIBLE LARGE HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ISOLATED TO SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS ARE EXPECTED WEDNESDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Local storm report, Jul 22, 6:20 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
620 PM EDT TUE JUL 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM HAIL ROME 34.26N 85.19W
07/22/2008 E0.75 INCH FLOYD GA PUBLIC
&&
MSRLocal storm report, Jul 22, 6:43 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
643 PM EDT TUE JUL 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 PM TSTM WND DMG 4 N CUMMING 34.27N 84.14W
07/22/2008 FORSYTH GA COUNTY OFFICIAL
SEVERAL TREES AND POWER LINES DOWN.
0630 PM HAIL 1 S SILVER CITY 34.32N 84.12W
07/22/2008 E0.75 INCH FORSYTH GA PUBLIC
&&
MSRLocal storm report, Jul 22, 6:44 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
644 PM EDT TUE JUL 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0636 PM TSTM WND DMG 4 NE CANTON 34.29N 84.44W
07/22/2008 CHEROKEE GA EMERGENCY MNGR
COUPLE OF TREES DOWN ON POWER LINES...BLOCKING A ROAD.
&&
MSRSpecial weather statement, Jul 22, 6:46 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 646 PM EDT TUE JUL 22 2008 GAZ032-033-044-222315- 646 PM EDT TUE JUL 22 2008 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN COBB AND FULTON COUNTIES UNTIL 715 PM EDT... AT 642 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER VININGS...MOVING EAST AT 8 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS EASTERN COBB AND FULTON COUNTIES THROUGH 715 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE SIX FLAGS...VININGS...SMYRNA...ATLANTA...TURNER FIELD...PIEDMONT PARK...GRANT PARK AND SANDY SPRINGS. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Local storm report, Jul 22, 6:54 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
654 PM EDT TUE JUL 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG 4 SW EAST POINT 33.63N 84.52W
07/22/2008 FULTON GA COUNTY OFFICIAL
SEVERAL TREES DOWN ALONG WELCOME ALL ROAD.
&&
MSRLocal storm report, Jul 22, 7:06 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
706 PM EDT TUE JUL 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL 2 NW LAWRENCEVILLE 33.97N 84.02W
07/22/2008 E0.75 INCH GWINNETT GA PUBLIC
&&
MSRThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 8:00 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Telfair | 45 min |
| Jul 21, 8:06 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Oconee | 24 min |
| Jul 21, 8:21 PM EDT | Severe Thunderstorm Warning | FFC | Telfair | 39 min |
| Jul 21, 8:27 PM EDT | Severe Thunderstorm Warning | FFC | Telfair, Wheeler | 33 min |
| Jul 21, 8:28 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Newton, Walton | 47 min |
| Jul 21, 8:30 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Greene, Morgan, Oconee, Oglethorpe | 45 min |
| Jul 21, 8:33 PM EDT | Severe Thunderstorm Warning | FFC | Morgan | 42 min |
| Jul 21, 8:54 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Newton, Putnam | 51 min |
| Jul 21, 9:08 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Morgan, Putnam | 52 min |
| Jul 21, 9:46 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Jasper, Newton | 44 min |
| Jul 21, 9:57 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Talbot, Taylor, Upson | 48 min |
| Jul 21, 10:42 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Monroe | 33 min |
| Jul 21, 10:58 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Macon, Peach, Taylor | 32 min |
| Jul 22, 12:07 AM EDT | Severe Thunderstorm Warning | FFC | Dooly, Houston, Macon | 23 min |
| Jul 22, 12:28 AM EDT | Severe Thunderstorm Warning | FFC | Dooly | 32 min |
| Jul 22, 2:17 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Walker | 43 min |
| Jul 22, 2:59 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd | 46 min |
| Jul 22, 3:21 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Muscogee | 39 min |
| Jul 22, 3:26 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Troup | 49 min |
| Jul 22, 3:33 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Stewart | 57 min |
| Jul 22, 3:34 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker | 41 min |
| Jul 22, 3:36 PM EDT | Severe Thunderstorm Warning | FFC | Floyd, Polk | 39 min |
| Jul 22, 3:38 PM EDT | Severe Thunderstorm Warning | FFC | Marion, Sumter, Webster | 52 min |
| Jul 22, 3:49 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Dade, Walker | 41 min |
| Jul 22, 3:54 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Walker, Whitfield | 51 min |
| Jul 22, 4:10 PM EDT | Severe Thunderstorm Warning | FFC | Marion, Stewart, Webster | 50 min |
| Jul 22, 4:14 PM EDT | Severe Thunderstorm Warning | FFC | Haralson, Paulding, Polk | 46 min |
| Jul 22, 4:31 PM EDT | Severe Thunderstorm Warning | FFC | Stewart | 29 min |
| Jul 22, 4:53 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Murray | 52 min |
| Jul 22, 4:57 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd | 48 min |
| Jul 22, 5:05 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson, Paulding, Polk | 40 min |
| Jul 22, 5:07 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Dawson, Gilmer, Pickens | 38 min |
| Jul 22, 5:29 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer | 31 min |
| Jul 22, 5:31 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Cobb, Douglas, Fulton, Paulding | 44 min |
| Jul 22, 5:32 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd | 43 min |
| Jul 22, 5:43 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Dawson, Forsyth, Pickens | 47 min |
| Jul 22, 5:51 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Gordon, Pickens | 39 min |
| Jul 22, 5:56 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fulton | 49 min |
| Jul 22, 6:06 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Towns, Union | 54 min |
| Jul 22, 6:24 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, DeKalb, Gwinnett, Walton | 51 min |
| Jul 22, 6:26 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Forsyth, Gwinnett, Hall | 49 min |
| Jul 22, 6:29 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Dawson, Forsyth, Fulton | 46 min |
| Jul 22, 6:40 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Gwinnett, Hall, Jackson | 50 min |
| Jul 22, 7:17 PM EDT | Severe Thunderstorm Warning | FFC | Butts | 43 min |
| Jul 22, 7:23 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Gwinnett, Henry, Jasper, Morgan, Newton and 2 more | 52 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.